Relative uniform convergence in vector lattices: odds and ends Full article
Journal |
Journal of Mathematical Sciences (United States)
ISSN: 1072-3374 , E-ISSN: 1573-8795 |
||
---|---|---|---|
Output data | Year: 2023, Volume: 271, Number: 6, Pages: 733 - 742 Pages count : 10 DOI: 10.1007/s10958-023-06637-1 | ||
Tags | vector lattice, r-convergence, r-completion, Archimedization | ||
Authors |
|
||
Affiliations |
|
Funding (1)
1 | Sobolev Institute of Mathematics | FWNF-2022-0004 |
Abstract:
Conditions under which the relatively uniform convergence in vector lattices is complete, topological, and agrees with the order convergence are presented. r-Completion of an Archimedean vector lattice is investigated. Basic properties of the Archimedization of a vector lattice are established.
Cite:
Emelyanov E.
Relative uniform convergence in vector lattices: odds and ends
Journal of Mathematical Sciences (United States). 2023. V.271. N6. P.733 - 742. DOI: 10.1007/s10958-023-06637-1 Scopus РИНЦ OpenAlex
Relative uniform convergence in vector lattices: odds and ends
Journal of Mathematical Sciences (United States). 2023. V.271. N6. P.733 - 742. DOI: 10.1007/s10958-023-06637-1 Scopus РИНЦ OpenAlex
Dates:
Accepted: | Sep 18, 2023 |
Published print: | Oct 26, 2023 |
Published online: | Oct 26, 2023 |
Identifiers:
Scopus: | 2-s2.0-85174833142 |
Elibrary: | 63741957 |
OpenAlex: | W4388204288 |